New to this site

Hi, I'm Liz, Type 2 for about 20 years. I was in denial for a long time, I currently take metformin and insulin having messed around so much had lost weight quite rapidly! I found this site when I was googling ketoacidosis, I have been experiencing dizziness which I think may be associated with high sugars. I have quite a complex medical history, you don't need to know on this site. If however you would be interested in my story I am happy to share.

For the time being I will observe for a while!

5 Replies

oldestnewest
  • Hello Liz....welcome to the group....

    We are here to share the experiences and help each other..

    Please share your story....I'm sure it will help you to reduce your stress...

  • Hi Libero,

    Welcome to the group. Please continue to do more postings/comments, taking a look at the other member's postings and comments, take the polls on the Polls section, ask more questions and to meet the rest of the group.

    When had the dizziness start? What had your doctor said? When were you last at the doctor's office for your Endocrine appointment? What is the range the doctor wants you to be (100-200 mg/dl)? Are they having you count your carbs. for each meal and snack?

  • Yes, it is true. Once you deny it, it only gets worse. You seriously have to get your sugar under control. What is your doctor advicing you. Start with a diet without sugar of any kind and take in less carbs with more proteins and vitamins. Surely something are going to happen next.

  • Welcome tothe group. It is a start to increase your welness.

  • Welcome Liz, try & be as active as you can. After meals etc go for a little walk regularly & you will feel a lot better. A bit fresh air does you good. Good luck

You may also like...